Top answers from doctors based on your search:
Disclaimer

Mirtazapine 2 days

A 41-year-old female asked:
Dr. Neil Liebowitz
39 years experience Psychiatry
No problem: I usually don't even wait. Mirtazapine rarely has withdrawal but sertraline might. So going from one the the next without gap reduces risk of withdraw ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 27-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
With your 70 pound: Weight gain you should have a sleep study to rule out sleep apnea. I wouldn't recommend anything be changed without consulting your psychiatrist. Best ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Mark Reynolds
33 years experience Psychiatry
Missing doses.: This would depend on the reason the medication is being prescribed, however one concern with missing doses of an antidepressant frequently is a loss o ... Read More
1
1 thank
A 64-year-old female asked:
Dr. Robert Berkowitz
34 years experience Psychiatry
Yes: You can expect a little more sedation and potentially some side effects from the amitriptyline that you didn't have from mirtazapine. For example, yo ... Read More
1
1 thank
A 29-year-old male asked:
Dr. Patricia Foster
44 years experience Psychiatry
It's ok: Melatonin is fine to take to help fall asleep. Be sure to tell your doctor you take this. For more info see: http://healthysleep.med.harvard.edu/healt ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Can't say: Nardil (phenelzine) is a monoamine oxidase inhibiter (MAOI's). This is a class of drugs that does not play well with others. There is potential for s ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Alfredo Soto
26 years experience Psychiatry
For what?: I am not sure why you would be switching medications. If you are taking Mirtazapine for depression, you are not taking a therapeutic dose (30 mg is th ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Specialist: Your best move would be to see a physician who specializes in sleep disorders as it's not advisable to become dependent on these types of medications ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Christine Hom
30 years experience Pediatrics
Call your doctor: Your doctor should know that you are having uncomfortable symptoms and will best advise you how to proceed. Reinstating would mean that you would be ... Read More
A 69-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Talk to doctor: It is not a good idea to discontinue or change the dose of medication, without talking to the doctor who prescribed it. There are alternative medicati ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month